Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 460, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 13, 2011, 7:12 PM CDT for 5 counties in Mississippi. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2011, 7:12 PM CDT (00:12 UTC)
- Expired
- Jun 13, 2011, 8:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Copiah County, MS, Jefferson Davis County, MS, Lawrence County, MS, Lincoln County, MS, Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 79 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 7:25 PM CDT | TSTM WND DMG | 1 Ne New Hebron, MS | TREE DOWN ON JONES FORD IN THE NORTHWEST PART OF THE COUNTY |
| Jun 13, 7:35 PM CDT | TSTM WND DMG | Silver Creek, MS | TREES WERE DOWNED IN SILVER CREEK |
| Jun 13, 7:40 PM CDT | TSTM WND DMG | 2 W Prentiss, MS | TREE DOWN ON AIRPORT ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 2:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1633 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1938 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
240
WUUS54 KJAN 140012
SVRJAN
MSC029-065-077-085-127-140115-
/O.NEW.KJAN.SV.W.0460.110614T0012Z-110614T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
712 PM CDT MON JUN 13 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COPIAH COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...HAZLEHURST...CRYSTAL SPRINGS...
SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PINOLA...MENDENHALL...MAGEE...
JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF BROOKHAVEN...
* UNTIL 815 PM CDT
* AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES SOUTHEAST OF MAGEE TO ROCKPORT TO DENTVILLE MOVING
SOUTH AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HEBRON...OMA...CLEM...MARTINSVILLE...GLANCY...BARLOW...WANILLA...
SONTAG...PRENTISS...WESSON...ALLEN...CARSON...MONTICELLO...
PROGRESS...CASEYVILLE...ARM...ROBINWOOD...LOYD STAR...MELBA...OAK
VALE...EAST LINCOLN...TILTON...SOCIETY HILL...VAUGHN...TOPEKA...
ENTERPRISE...JAYESS...WEST LINCOLN...RUTH...BOGUE CHITTO AND CENTER
POINT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3133 9005 3135 9011 3136 9063 3161 9063
3162 9069 3205 9066 3202 8965 3179 8965
3178 8975 3162 8975 3155 8960 3144 8958
3144 8982 3139 8982 3140 9003
TIME...MOT...LOC 0012Z 359DEG 32KT 3177 8966 3179 9017
3195 9053
$$
BYB1 follow-up statement
133
WWUS54 KJAN 140046
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
746 PM CDT MON JUN 13 2011
MSC029-127-140053-
/O.CAN.KJAN.SV.W.0460.000000T0000Z-110614T0115Z/
SIMPSON MS-COPIAH MS-
746 PM CDT MON JUN 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COPIAH AND SOUTHERN
SIMPSON COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED.
LAT...LON 3133 9005 3135 9011 3136 9063 3161 9063
3162 9069 3171 9068 3169 9038 3170 9028
3176 9012 3178 8976 3161 8975 3155 8960
3144 8958 3144 8982 3139 8982 3140 9003
TIME...MOT...LOC 0043Z 359DEG 32KT 3168 8967 3171 9045
$$
MSC065-077-085-140115-
/O.CON.KJAN.SV.W.0460.000000T0000Z-110614T0115Z/
LINCOLN MS-LAWRENCE MS-JEFFERSON DAVIS MS-
746 PM CDT MON JUN 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR JEFFERSON DAVIS...LAWRENCE AND LINCOLN COUNTIES...
AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF CLEM TO 10 MILES
NORTHEAST OF LOYD STAR MOVING SOUTH AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CASEYVILLE...SONTAG...WANILLA...SILVER CREEK...PRENTISS...
BROOKHAVEN...VAUGHN...MONTICELLO...CARSON...PROGRESS...BASSFIELD...
ARM...WEST LINCOLN...ROBINWOOD...EAST LINCOLN...ENTERPRISE...MELBA...
OAK VALE...BOGUE CHITTO...TILTON...RUTH...CENTER POINT...TOPEKA...
JAYESS AND SOCIETY HILL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
&&
LAT...LON 3133 9005 3135 9011 3136 9063 3161 9063
3162 9069 3171 9068 3169 9038 3170 9028
3176 9012 3178 8976 3161 8975 3155 8960
3144 8958 3144 8982 3139 8982 3140 9003
TIME...MOT...LOC 0043Z 359DEG 32KT 3168 8967 3171 9045
$$
OLBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:33 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 13, 4:33 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 433 PM CDT MON JUN 13 2011 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...MUCH ANTICIPATED MCS HAS MADE IT INTO THE NORTHERN SECTIONS OF THE CWA THIS AFTERNOON. JUST ABOUT THE ENTIRE CWA IS UNDER A SEVERE THUNDERSTORM WATCH 473 UNTIL 9PM/02Z. IN ADDITION...ISOLATED STORMS HAVE DEVELOPED TO THE SOUTH OF THE MCS ACROSS EASTERN MISSISSIPPI. SOME OF THESE STORMS HAVE BECOME SEVERE WITH THE MAIN HAZARD BEING FROM QUARTER SIZE HAIL AND DAMAGING WINDS UP TO 70MPH. EXPECT THIS ACTIVITY TO CONTINUE TO PUSH SOUTH AS THE REGION REMAINS UNDER NORTHWEST FLOW ALOFT. THE MCS IS MOVING INTO A RATHER UNSTABLE AIRMASS AS TEMPERATURES HAVE REACHED INTO THE MID 90S SOUTH OF THE STALLED FRONTAL BOUNDARY THAT IS DRAPED OVER NORTHERN MISSISSIPPI. IN ADDITION TO THE HAIL AND WIND...THERE COULD BE SOME LOCALLY HEAVY RAINFALL AS SOME OF THESE STORMS ARE MOVING VERY SLOWLY OUTSIDE OF THE MCS. THE ONLY LOCATION WHERE STORMS ARE LESS LIKELY TO DEVELOP WOULD BE ACROSS THE WEST WHERE THE INFLUENCE FROM THE SUBTROPICAL RIDGE IS A BIT STRONGER. EXPECT THIS MCS TO CONTINUE TO PUSH SOUTH AND ARRIVE AROUND THE JACKSON METRO AROUND 6PM AND CONTINUE TO PUSH SOUTH. LOCAL HI-RES WRF INDICATES THAT THIS SHOULD BEGIN TO DISSIPATE AS IT PUSHES FURTHER SOUTH AND THERE IS THE LOSS OF DAYTIME HEATING. ONCE THIS PUSHES THROUGH...QUIET CONDITIONS SHOULD RESUME FOR THE REST OF THE NIGHT. TOMORROWS FORECAST WILL BE A CHALLENGE AS WELL SINCE THE REGION WILL REMAIN UNDER NORTHWEST FLOW ALOFT...AND MODELS INDICATE THERE COULD BE ANOTHER MCS DIVING DOWN FROM ILLINOIS INTO THE DEEP SOUTH TOMORROW AFTERNOON. THIS AGAIN MAY AFFECT OUR EASTERN COUNTIES THE MOST DURING THE AFTERNOON HOURS. WITH TEMPERATURES TOMORROW AGAIN REACHING INTO THE MID TO UPPER 90S...THE ATMOSPHERE WILL LIKELY BE UNSTABLE ENOUGH TO PRODUCE CONVECTION. THE QUESTION WILL BE WHERE WILL THIS SYSTEM TRACK AND IF OUR AREA WILL SEE ANY AFFECTS FROM IT. NATIONAL HI-RES WRF MODELS DO NOT RESOLVE THIS VERY WELL BUT WILL CONTINUE LOW POPS IN THE FORECAST. BY WEDNESDAY...A SHORTWAVE TROUGH WILL MOVE NORTH OF THE FORECAST AREA WEDNESDAY AND DRAG ANOTHER COLD FRONT TO THE NORTH OF THE AREA. THIS WILL PROVIDE SOME FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT WEDNESDAY INTO THURSDAY...MOSTLY FOR THE NORTHERN HALF OF THE CWA. THIS WILL HELP TO BREAK THE RIDGE DOWN SOME AND POTENTIALLY BRING SOME SMALL RELIEF FROM THE HEAT WITH AFTERNOON TEMPERATURES GETTING INTO THE LOWER TO MID 90S. GUIDANCE WAS GENERALLY ACCEPTED BUT DID INCREASE POPS FOR TONIGHT IN THE EAST AND AGAIN WEDNESDAY. /28/ .LONG TERM...THURSDAY THROUGH SUNDAY...GFS/ECMWF IN GENERAL AGREEMENT THROUGH THIS TIME PERIOD WITH MID/UPPER LEVEL RIDGE RETROGRADING SOMEWHAT TO THE WEST AND ALLOWING A WEAKNESS TO DEVELOP OVER THE EASTERN THIRD OF THE COUNTRY...BUT RIDGE LOOKS TO REAFFIRM ITSELF BACK OVER THE LOWER MS VALLEY BY SUNDAY. AT MIDWEEK...NW FLOW REGIME WILL ALREADY BE IN CONTROL OVER THE REGION. THIS TYPE OF FLOW PATTERN CAN TYPICALLY GIVE US SOME ENHANCEMENTS TO AFTERNOON CONVECTION...PROVIDED WE CAN GET A WEAK SHORTWAVE IN THE FLOW TO TRAVERSE THE AREA DURING PEAK HEATING. ACTUAL RESOLUTION AND TIMING OF THESE TYPE OF FEATURES IS QUITE DIFFICULT FOR COARSE MEDIUM RANGE MODELS AND WILL HAVE TO WAIT TO SEE HOW THE MESOSCALE MODELS HANDLE THESE AS THE TIME FRAME NEARS. ANYWAY...SLIGHT CHANCE POPS ARE WARRANTED FROM WEDNESDAY THROUGH THURSDAY...ESPECIALLY IN THE EAST...FURTHEST AWAY FROM AFFECTS OF THE MID/UPPER RIDGE. FRIDAY THROUGH SUNDAY...BROAD MID/UPPER LEVEL TROUGHING MOVES OFF TO THE EAST AND ALLOWS MID/UPPER LEVEL RIDGE TO ONCE AGAIN BUILD OVER THE MS VALLEY. BROAD SCALE SUBSIDENCE WILL INHIBIT CONVECTIVE DEVELOPMENT WHILE ALLOWING MAX TEMPS TO CLIMB BACK UP INTO THE MID/UPPER 90S WITH LITTLE...IFY ANY...CONVECTIVE REPRIEVE./GRG/ && .AVIATION...A LARGE COMPLEX OF THUNDERSTORMS WILL MOVE TO THE SOUTH ACROSS THE AREA THIS AFTERNOON AND EVENING AFFECTING ALL TAF LOCATIONS AT SOME POINT. SEVERE THUNDERSTORMS WITH WIND GUSTS IN EXCESS OF 58KTS OUT OF THE NORTH WILL BE POSSIBLE ALONG WITH QUARTER SIZED HAIL. THIS ACTIVITY SHOULD PUSH SOUTH OF HBG BY 04Z. ELSE...ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP MAINLY ALONG AND EAST OF I-55 AND CONTINUE INTO THIS EVENING AHEAD OF THE MAIN COMPLEX. MVFR CONDITIONS DUE TO PATCHY GROUND FOG DEVELOPMENT WILL MAKE A RETURN AGAIN TUESDAY MORNING...ESPECIALLY IN THE NORTH WHERE HEAVY RAINS FALL WITH THE POSSIBLE MCS. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 97 72 94 / 29 18 17 28 MERIDIAN 69 97 69 97 / 32 18 24 28 VICKSBURG 69 97 70 93 / 16 11 11 26 HATTIESBURG 72 98 71 95 / 33 18 19 11 NATCHEZ 71 96 70 92 / 16 11 12 11 GREENVILLE 73 97 73 95 / 24 12 11 29 GREENWOOD 70 97 71 95 / 32 16 18 28 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/GRG/22
Hazardous weather outlook, Jun 13, 12:05 PM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1205 PM CDT MON JUN 13 2011 MSZ018-019-025>052-054>058-062>066-072>074-141715- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 1205 PM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY SCATTERED SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WINDS OF 60 MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING ESPECIALLY EAST OF THE MISSISSIPPI RIVER. IN ADDITION TO THE THUNDERSTORMS DEVELOPING DUE TO PEAK HEATING...A COMPLEX OF THUNDERSTORMS ORGANIZING OVER THE MID MISSISSIPPI RIVER VALLEY WILL LIKELY DROP INTO THE AREA FROM THE NORTH LATE THIS AFTERNOON AND SPREAD INTO SOUTH MISSISSIPPI BEFORE DISSIPATING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS HAS BEEN REQUESTED FOR THIS AFTERNOON AND EVENING. ARZ074-075-LAZ007>009-015-016-023>026-MSZ053-059>061-141715- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE- JEFFERSON-ADAMS-FRANKLIN MS- 1205 PM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING. A COMPLEX OF THUNDERSTORMS WILL DROP INTO MISSISSIPPI BY LATE AFTERNOON AND CONTINUE MOVING SOUTH. SOME OF THE ACTIVITY MAY SPREAD INTO THE OUTLOOK AREA BEFORE DIMINISHING THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE REQUESTED THIS AFTERNOON AND EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Local storm report, Jun 13, 6:49 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
649 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG LUDLOW 32.57N 89.71W
06/13/2011 SCOTT MS EMERGENCY MNGR
TREES DOWN...TREES ACROSS ROADS AND A TREE ON A HOUSE IN
THE LUDLOW AND BRANCH COMMUNITIES.
0603 PM TSTM WND DMG RIDGELAND 32.42N 90.13W
06/13/2011 MADISON MS LAW ENFORCEMENT
TREE DOWN ALONG MEADOW RIDGE DRIVE AND TIMBER LANE ROAD.
0617 PM TSTM WND DMG 4 NNE MERIDIAN 32.43N 88.69W
06/13/2011 LAUDERDALE MS PUBLIC
POWER OUTAGES AROUND BAILEY
&&
JCULINLocal storm report, Jun 13, 6:50 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
650 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 5 E MADISON 32.44N 90.03W
06/13/2011 RANKIN MS AMATEUR RADIO
POWER POLES WERE DOWNED ALONG SPILLWAY RD...CAUSING A
GRASS FIRE.
&&
DLLocal storm report, Jun 13, 6:56 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
656 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 4 E BRANDON 32.27N 89.93W
06/13/2011 RANKIN MS EMERGENCY MNGR
TREE DOWNED PARTIALLY BLOCKING I-20 WESTBOUND NEAR MILE
MARKER 60.
&&
DLLocal storm report, Jun 13, 7:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
700 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG DREW 33.81N 90.53W
06/13/2011 SUNFLOWER MS EMERGENCY MNGR
MULTIPLE TREES DOWNED
0410 PM TSTM WND DMG 2 SW HOLCOMB 33.73N 90.00W
06/13/2011 GRENADA MS PUBLIC
A LARGE TREE WAS DOWNED ACROSS DUNCAN RD NEAR HOLCOMB.
0410 PM TSTM WND DMG GRENADA 33.78N 89.81W
06/13/2011 GRENADA MS EMERGENCY MNGR
NUMEROUS TREES DOWNED IN THE GRENADA AREA
0415 PM TSTM WND DMG 5 E DUCK HILL 33.63N 89.63W
06/13/2011 MONTGOMERY MS PUBLIC
SEVERAL TREES DOWN...SOME BLOCKING ROADWAYS INCLUDING
HIGHWAY 404.
0430 PM TSTM WND DMG CARROLLTON 33.50N 89.92W
06/13/2011 CARROLL MS LAW ENFORCEMENT
TREES DOWN ACROSS HIGHWAY 17
0430 PM TSTM WND DMG EUPORA 33.54N 89.28W
06/13/2011 WEBSTER MS EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWNED
COUNTYWIDE...CANOPIES BLOWN OFF OF BUSINESSES IN THE CITY
OF EUPORA
0430 PM TSTM WND DMG SUNFLOWER 33.55N 90.54W
06/13/2011 SUNFLOWER MS EMERGENCY MNGR
SEVERAL TREES DOWN...TWO TREES FELL ON HOUSES
0435 PM TSTM WND DMG 6 E BURNSIDE 32.85N 89.01W
06/13/2011 NESHOBA MS EMERGENCY MNGR
POWER LINE DOWNED ALONG ROAD 2826 NORTHEAST OF
PHILADELPHIA
0435 PM TSTM WND DMG MOORHEAD 33.45N 90.51W
06/13/2011 SUNFLOWER MS EMERGENCY MNGR
A COUPLE TREES DOWNED...AND POWER LINES DOWNED
0440 PM TSTM WND DMG VAIDEN 33.33N 89.75W
06/13/2011 CARROLL MS LAW ENFORCEMENT
TREES DOWN ACROSS HIGHWAY 35
0445 PM TSTM WND DMG INDIANOLA 33.45N 90.64W
06/13/2011 SUNFLOWER MS EMERGENCY MNGR
POWER LINES DOWNED
0450 PM TSTM WND DMG ACKERMAN 33.31N 89.17W
06/13/2011 CHOCTAW MS STORM CHASER
ROOF CAME OFF A GROCERY STORE AND WATER HAS ENTERED THE
BUILDING.
0450 PM TSTM WND DMG LEXINGTON 33.12N 90.05W
06/13/2011 HOLMES MS LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN IN HOLMES
COUNTY...INCLUDING ALONG HIGHWAY 12 AND HIGHWAY 17.
0510 PM TSTM WND DMG 5 W LOUISVILLE 33.12N 89.14W
06/13/2011 WINSTON MS EMERGENCY MNGR
SEVERAL TREES DOWN WEST OF LOUISVILLE
0510 PM TSTM WND DMG 6 S DE KALB 32.68N 88.66W
06/13/2011 KEMPER MS LAW ENFORCEMENT
TREES DOWNED ALONG MS HIGHWAY 39
0515 PM TSTM WND DMG COLUMBUS 33.51N 88.40W
06/13/2011 LOWNDES MS EMERGENCY MNGR
TREES AND POWER LINES DOWNED
0530 PM TSTM WND DMG LAKE VILLAGE 33.32N 91.28W
06/13/2011 CHICOT AR EMERGENCY MNGR
NUMEROUS LARGE TREES DOWN AROUND LAKE VILLAGE.
0530 PM TSTM WND DMG YAZOO CITY 32.86N 90.41W
06/13/2011 YAZOO MS LAW ENFORCEMENT
NUMEROUS TREES DOWN IN YAZOO CITY
0535 PM HAIL LAKE VILLAGE 33.32N 91.28W
06/13/2011 E1.75 INCH CHICOT AR EMERGENCY MNGR
GOLF BALL SIZE HAIL AROUND LAKE VILLAGE
0540 PM TSTM WND DMG 4 S LAKE VILLAGE 33.27N 91.28W
06/13/2011 CHICOT AR EMERGENCY MNGR
BETWEEN LAKE VILLAGE AND EUDORA ON HIGHWAY 52...POWER
POLES SNAPPED. ON BILL YOUNG ROAD AND GINNY ROAD...POWER
POLES SNAPPED...TREES DOWN ON HOUSES...ROOFS BLOWN OFF
HOUSES. NEAR HIGHWAY 82 HIGH TENSION POLES WERE SNAPPED.
0550 PM TSTM WND DMG LUDLOW 32.57N 89.71W
06/13/2011 SCOTT MS EMERGENCY MNGR
TREES DOWN...TREES ACROSS ROADS AND A TREE ON A HOUSE IN
THE LUDLOW AND BRANCH COMMUNITIES.
0603 PM TSTM WND DMG RIDGELAND 32.42N 90.13W
06/13/2011 MADISON MS LAW ENFORCEMENT
TREE DOWN ALONG MEADOW RIDGE DRIVE AND TIMBER LANE ROAD.
0605 PM TSTM WND DMG 5 E MADISON 32.44N 90.03W
06/13/2011 RANKIN MS AMATEUR RADIO
POWER POLES WERE DOWNED ALONG SPILLWAY RD...CAUSING A
GRASS FIRE.
0617 PM TSTM WND DMG 4 NNE MERIDIAN 32.43N 88.69W
06/13/2011 LAUDERDALE MS PUBLIC
POWER OUTAGES AROUND BAILEY
0620 PM TSTM WND DMG 4 E BRANDON 32.27N 89.93W
06/13/2011 RANKIN MS EMERGENCY MNGR
TREE DOWNED PARTIALLY BLOCKING I-20 WESTBOUND NEAR MILE
MARKER 60.
0620 PM TSTM WND GST 4 SSW FLOWOOD 32.27N 90.14W
06/13/2011 E60.00 MPH RANKIN MS BROADCAST MEDIA
AT TRUSTMARK PARK IN PEARL
0620 PM TSTM WND DMG 1 ESE BRANDON 32.27N 89.98W
06/13/2011 RANKIN MS EMERGENCY MNGR
VERY LARGE TREE THROUGH THE ROOF OF A HOUSE
0623 PM TSTM WND GST 5 WNW BRANDON 32.32N 90.08W
06/13/2011 M50.00 MPH RANKIN MS OFFICIAL NWS OBS
AT KJAN
0625 PM TSTM WND GST 4 W BRANDON 32.28N 90.07W
06/13/2011 E60.00 MPH RANKIN MS TRAINED SPOTTER
&&
DLLocal storm report, Jun 13, 7:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
702 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG MORTON 32.36N 89.66W
06/13/2011 SCOTT MS EMERGENCY MNGR
SEVERAL TREES DOWN AROUND MORTON
&&
JCULINLocal storm report, Jun 13, 7:03 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
703 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND DMG MENDENHALL 31.96N 89.87W
06/13/2011 SIMPSON MS EMERGENCY MNGR
TREES DOWN AROUND BRAXTON...PINOLA AND MENDENHALL.
&&
JCULINThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:36 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 69 min |
| Jun 14, 4:33 PM CDT | Special Weather Statement | JAN | Smith | 22 min |
| Jun 14, 4:48 PM CDT | Special Weather Statement | JAN | Covington | 17 min |
| Jun 14, 5:02 PM CDT | Special Weather Statement | JAN | Rankin | 18 min |
| Jun 14, 5:15 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 20 min |
| Jun 14, 5:23 PM CDT | Special Weather Statement | JAN | Lamar | 22 min |
| Jun 14, 5:37 PM CDT | Special Weather Statement | JAN | Covington | 18 min |
| Jun 14, 5:45 PM CDT | Special Weather Statement | JAN | Forrest | 20 min |
| Jun 14, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 27 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.